MathSciNet Relay Station
MathSciNet bibliographic data
MR61377 (15,816d) 56.0X
Bing, R. H. Locally tame sets are tame. Ann. of Math. (2) 59, (1954). 145–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement